# SDR VJ970354

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: LI5202
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION OF OVERHEAD EMERGENCY LIGHTS INOP.  REPAIRED WIRING AT AFT GALLEY DOME LIGHT ASSY.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED GOOD IAW MM 33-50.
